# SDR DL76S050813

- Difficulty date: December 20, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,919 hours, 29,208 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bowl
- Condition: Stripped
- Location: Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST CENTER SYSTEM HYD.  FOUND ADP FILTER MODULE BOWL STRIPPED OFF THE HOUSING.  REPLACED MODULE.
